Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Duality in Noetherian rings


Author: J. P. Jans
Journal: Proc. Amer. Math. Soc. 12 (1961), 829-835
MSC: Primary 16.90; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0137743-9
MathSciNet review: 0137743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. vol. 95 (1960) pp. 466-488. MR 0157984 (28:1212)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [3] J. Dieudonné, Remarks on quasi-Frobenius rings, Illinois J. Math. vol. 2 (1958) pp. 346-354. MR 0097427 (20:3896)
  • [4] S. Eilenberg and T. Nakayama, On the dimension of modules and algebras. II, Frobenius algebras and quasi-Frobenius rings, Nagoya Math. J. vol. 9 (1955) pp. 1-16. MR 0073577 (17:453a)
  • [5] R. J. Nunke, Modules of extensions over Dedekind rings, Illinois J. Math. vol. 3 (1959) pp. 222-241. MR 0102538 (21:1329)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.90, 18.00

Retrieve articles in all journals with MSC: 16.90, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0137743-9
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society